MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FR2+ DEFIB, TEXT, ITALIAN, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC FR2+ DEFIB, TEXT, ITALIAN, EXCHANGE; AED
Model Number M3861A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device is prematurely draining batteries.

Brand Name
FR2+ DEFIB, TEXT, ITALIAN, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key22204604
Report Number3030677-2025-001506
Device Sequence Number12691412
Product Code MKJ
UDI-Device Identifier00884838050396
UDI-Public(01)00884838050396
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM3861A
Device Catalogue NumberM3861-RFABZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2011
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown